Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2019, Article ID 1613726, 9 pages
https://doi.org/10.1155/2019/1613726
Research Article

Modeling an Aquifer: Numerical Solution to the Groundwater Flow Equation

1Benemérita Universidad Autónoma de Puebla, Facultad de Ingeniería, 72570 Puebla, Mexico
2Benemérita Universidad Autónoma de Puebla, Facultad de Ingeniería Química, 72570 Puebla, Mexico

Correspondence should be addressed to V. Vázquez-Báez; xm.paub.oerroc@zeuqzav.leunam

Received 20 September 2018; Revised 11 December 2018; Accepted 27 December 2018; Published 17 January 2019

Academic Editor: Ana C. Teodoro

Copyright © 2019 V. Vázquez-Báez et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

V. Vázquez-Báez, A. Rubio-Arellano, D. García-Toral, and I. Rodríguez Mora, “Modeling an Aquifer: Numerical Solution to the Groundwater Flow Equation,” Mathematical Problems in Engineering, vol. 2019, Article ID 1613726, 9 pages, 2019. https://doi.org/10.1155/2019/1613726.